# SDR CALA9900653

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN KEEL BEAM CHORD AT STA 950E, STRINGER 29R.  A REPAIR WAS INSTALLED IAW ECRA 5310-03862.
